# SDR DALA2022051303329

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 71,385 hours, 26,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Terminal
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - 3R SLIDE LT OUT. CORRECTIVE ACTION: T/S PER B757 WDM 25-66, FOUND C-TERMINAL LOOSE, RESECURED. OPS NORMAL. (2230754)
